# SDR SWAA2016082455085

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 32,302 hours, 18,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT BATTERY FAILED TIME TEST.    R & R THE BATTERY PACK IAW AMM.
